Dec 052016
 

Two days to go, 4 doses. And I must acknowledge a problem I have been glossing over for a few days.

I spent this afternoon talking to the Christie Hotline and seeing my GP.

I have been having more and more problems with constipation on this second chemo session.  I’ve not mentioned it in the blog for two reasons:

  1. These posts are read by many people, some of whom are females. Some may even be ladies of a delicate disposition. I would not wish to cause them any distress by giving indelicate particulars.
  2. I cannot think of anything more boring than an whinging elderly man preoccupied only with his bowels.  And I would be that man.

However the issue cannot be dodged for ever, so here goes.

Basically every time I eat I’m getting wind blockage, and it hurts, badly. It’s one of the listed side effects and the GP is fairly certain it is nothing more serious, and advised me to take a double dose of movicol with some stuff called bisacodyl, which are small yellow tablets designed to soften everything up.  We’ll see what happens.

But the good news is, there are only 2 days to go, and then everything should start to improve.

 Posted by at 11:29 pm

 Leave a Reply

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

(required)

(required)


four − = 2